# SDR DHL2002803009

- Difficulty date: September 19, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  AFTER GEAR RETRACTION DOORS NOT LATCHED LIGHT REMAINED ON CYCLED GEAR 4-5 TIMES IAW ABNORMAL PROCEDURE BEFORE LIGHT WENT OUT POSSIBLE REPEAT ITEM FROM AUG 8 OR 102)  CLEANED GEAR DOOR PROX SWITCHED OPS CK GOOD PWE MM 32 60 0
